I have a suprapubic catheter,I have had an upper uti for two months now. I have had several problems relating to allergies to penicillian. I have already had two bouts of sepsis in the past. My immune system isn't fantastic. My current symptoms are feeling hot,right groin pain that is also in my back, I also generally feel unwell. I have pain and bleeding when opening the catheter. I have been to see my GP and she said they will send off the third lot of urine to see what they grow in the lab. The only antibiotic I can seem to take is Nitrofurantoin. What can I do because I can not deal with anymore of this pain.
Sorry to learn that you are in pain for so long, but unfortunately, you have to go through this process as you are unable to tolerate many medicines. With your doctor's permission you may also try some alternative medicines that may not have these side effects. There are many herbal medicines that are used to treat UTIs and if they do not interfere with the current treatment you are going through, you could consult a qualified alternative medical practitioner. Cranberry juice for instance is supposed to have good anti inflammatory and anti bacterial properties. Similarly, a herb called ' Amrita' is used in Indian system of medicine for treatment of UTI. You can Google and get more details on them. But most of these are having diuretic properties and may load the kidneys if they are inflamed, so always check up with your doctor before using them.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.